# SDR USAA020395

- Difficulty date: October 14, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA 827 BETWEEN STR 8R AND 9R.  INSTALLED ANGLE DOUBLERS IAW SRM.
